# SDR HNAA2012111201037

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 51,529 hours, 56,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 5110369B
- Condition: Failed
- Location: Light Switch
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH IS NOT BACK ILLUMINATED.  RELAMPED F/A EMERGENCY LIGHT SWITCH.  OPS CHECKED GOOD
